American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\\\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 91 to 105 of 105 found      Go to page: 1 2 3 4

[91] Marcus P. F. du Sautoy. Finitely generated groups, $p$-adic analytic groups, and Poincaré series. Bull. Amer. Math. Soc. 23 (1990) 121-126. MR 1021793.
Abstract, references, and article information   
View Article: PDF

[92] Serge Lang. The error term in Nevanlinna theory. II. Bull. Amer. Math. Soc. 22 (1990) 115-125. MR 1003864.
Abstract, references, and article information   
View Article: PDF

[93] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. A nonvanishing theorem for derivatives of automorphic $L$-functions with applications to elliptic curves. Bull. Amer. Math. Soc. 21 (1989) 89-93. MR 983456.
Abstract, references, and article information   
View Article: PDF

[94] Bruce W. Jordan and Ron Livné. Conjecture “Epsilon” for weight $k>2$. Bull. Amer. Math. Soc. 21 (1989) 51-56. MR 985137.
Abstract, references, and article information   
View Article: PDF

[95] J. B. Conrey. At least two fifths of the zeros of the Riemann zeta function are on the critical line. Bull. Amer. Math. Soc. 20 (1989) 79-81. MR 959210.
Abstract, references, and article information   
View Article: PDF

[96] George E. Andrews and F. G. Garvan. Dyson's crank of a partition. Bull. Amer. Math. Soc. 18 (1988) 167-171. MR 929094.
Abstract, references, and article information   
View Article: PDF

[97] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF

[98] Bernd Sturmfels. On the decidability of Diophantine problems in combinatorial geometry. Bull. Amer. Math. Soc. 17 (1987) 121-124. MR 888886.
Abstract, references, and article information   
View Article: PDF

[99] P. D. T. A. Elliott. Functional analysis and additive arithmetic functions. Bull. Amer. Math. Soc. 16 (1987) 179-223. MR 876958.
Abstract, references, and article information   
View Article: PDF

[100] Alan Adolphson and Steven Sperber. Exponential sums and Newton polyhedra. Bull. Amer. Math. Soc. 16 (1987) 282-286. MR 876965.
Abstract, references, and article information   
View Article: PDF

[101] James Lee Hafner. On the zeros of Maass wave form $L$-functions. Bull. Amer. Math. Soc. 15 (1986) 61-64. MR 838787.
Abstract, references, and article information   
View Article: PDF

[102] Louis de Branges. The Riemann hypothesis for Hilbert spaces of entire functions. Bull. Amer. Math. Soc. 15 (1986) 1-17. MR 838785.
Abstract, references, and article information   
View Article: PDF

[103] Barry Mazur. Arithmetic on curves. Bull. Amer. Math. Soc. 14 (1986) 207-259. MR 828821.
Abstract, references, and article information   
View Article: PDF

[104] Serge Lang. Hyperbolic and Diophantine analysis. Bull. Amer. Math. Soc. 14 (1986) 159-205. MR 828820.
Abstract, references, and article information   
View Article: PDF

[105] Marc A. Berger, Alexander Felzenbaum and Aviezri S. Fraenkel. New results for covering systems of residue sets. Bull. Amer. Math. Soc. 14 (1986) 121-125. MR 818066.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 105 of 105 found      Go to page: 1 2 3 4